Previous |  Up |  Next


Title: Convex automorphisms of a lattice (English)
Author: Kolibiar, Milan
Author: Lihová, Judita
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 43
Issue: 4
Year: 1993
Pages: 417-425
Category: math
MSC: 06B05
idZBL: Zbl 0797.06004
idMR: MR1248975
Date available: 2009-09-25T10:50:11Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] KOLIBIAR M.: Intervals, convex sublattices and subdirect representations of lattices.In: Universal algebra and applications. Banach center publ. Vol. 9, PWN, Warszaw, 1980, pp. 335-339. MR 0738826
Reference: [2] MARMAZEEV V. I.: The lattice of convex sublattices of a lattice.(Russian) In: Ordered sets and lattices. Vol. 9, Saratov. Gos. Univ., Saratov, 1986, pp. 50-58. Zbl 0711.06005, MR 0957970
Reference: [3] MARMAZEEV V. I.: A group of automorphisms of the lattice of convex sublattices of a lattice.(Russian, English summary), Vestsï Akad. Navuk BSSR Ser. Fïz.-Mat. Navuk 6 (1988), 110-112. MR 0984119


Files Size Format View
MathSlov_43-1993-4_2.pdf 507.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo